# SDR CKSA98504

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45963
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Diode
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR UP DURING CLIMB, LEFT GEAR UNSAFE LIGHT AND GEAR NOT LATCHED LIGHT REMAINED ON.  FOLLOWED ABNORMAL PROCEDURES PER FOM.  DETERMINED THAT DOOR WAS LATCHED AND GEAR WAS NOT LATCHED.  FOLLOWED FOM PROCEDURES.  TROUBLESHOT WIRING.  FOUND DIODE BETWEEN POST 27 AND POST 25 GROUNDING AGAINST RIVET BEHIND TERMINAL STRIP S3-39.  TEST OF UPLATCH SYSTEM FAILED FIRST.  OPS CHECK GOOD AFTER REPOSITIONING DIODE.  GEAR INDICATIONS OPS CHECK GOOD IAW MM 32-60-0.
